# SDR UALA2011110105927

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,824 hours, 15,988 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Part serial: 903458
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTFLOW VALVE FAULTED, RTFL.   REPLACED OUTFLOW VALVE 22HQ, OPS CHECKED GOOD.  NO FAULTS.
